# SDR AALA202105189019

- Difficulty date: May 7, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 32,813 hours, 13,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 761-847 Rbl20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON TRANSITIONAL PANEL LOCATED AT STA 761 TO STA 847, LEFT BUTT LINE 20. REMOVED AND REPLACED LEFT TRANSITIONAL PANEL IN AFT CARGO AT STA 761 TO STA 847 PER SRM 53-00-53-2R.
